# SDR 2002FA0000740

- Difficulty date: May 23, 2002
- Submitted: May 23, 2002
- Operation: General aviation
- Aircraft: N279DV
- Make and model: Cirrus SR22
- Aircraft serial: 0196
- Aircraft time: 31 hours
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part serial: LY14533W
- Condition: Leaking
- Location: Nose Tire
- Part time: 31 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE 5.00-5 NOSE TIRE TO HAVE A VERY SLOW LEAK. REMOVED TUBE AND FOUND IT TO BE LEAKING OUT OF SEVERAL ESTREMELY SMALL PIN HOLES WHERE THE VALVE STEM RUBBER IS BONDED TO THE TUBE. A BRAND NEW REPLACEMENT TUBE WAS FOUND TO HAVE THE SAME PROBLEM RIGHT OUT OF THE BAG. A THIRD REPLACEMENT TUBE TESTED SATISFACTORY.
